Publisher DOI: 10.1016/j.cam.2012.08.023
Title: Large-scale Tikhonov regularization of total least squares
Language: English
Authors: Lampe, Jörg 
Voß, Heinrich 
Keywords: General-form Tikhonov regularization; Ill-posedness; Total least squares
Issue Date: 1-Sep-2012
Publisher: North-Holland
Source: Journal of Computational and Applied Mathematics 1 (238): 95-108 (2013)
Abstract (english): 
The total least squares (TLS) method is a successful approach for linear problems when not only the right-hand side but the system matrix is also contaminated by some noise. For ill-posed TLS problems regularization is necessary to stabilize the computed solution. In this paper we present a new approach for computing an approximate solution of the Tikhonov-regularized large-scale total least-squares problem. An iterative method is proposed which solves a convergent sequence of projected linear systems and thereby builds up a highly suitable search space. The focus is on efficient implementation with particular emphasis on the reuse of information.
URI: http://hdl.handle.net/11420/3324
ISSN: 0377-0427
Journal: Journal of computational and applied mathematics 
Institute: Mathematik E-10 
Document Type: Article
Appears in Collections:Publications without fulltext

Show full item record

Page view(s)

165
Last Week
1
Last month
3
checked on Jul 5, 2022

SCOPUSTM   
Citations

24
Last Week
0
Last month
1
checked on Jun 30, 2022

Google ScholarTM

Check

Add Files to Item

Note about this record

Cite this record

Export

Items in TORE are protected by copyright, with all rights reserved, unless otherwise indicated.